# SDR CA070725005

- Difficulty date: July 11, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,854 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3027301
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE COMPRESSOR TURBINE BLADE (STRETCH) INSP, ONE CT BLADE WAS FOUND CRACKED DURING THE NDT PROCESS. THE CRACK WAS ACROSS THE BLADE FACE AND BACK. THIS TYPE OF CRACK SCRAPS THE BLADE AND THE SET IT WAS INSTALLED WITH. THIS SET OF BLADES HAD A TSN OF 9299.1 HOURS. THE BLADES WERE REPLACED AND THE AC RETURNED TO SERVICE. (TC NR 20070725005)
